Communications in Mathematical Sciences

Uniqueness via Probabilistic Interpretation for the Discrete Coagulation Fragmentation Equation

Benjamin Jourdain

Full-text: Open access

Abstract

In this paper, supposing that either the initial data is small or the fragmentation phenomenon dominates the coagulation, we associate a nonlinear stochastic process with any solution of the mass-flow equation obtained from the discrete Smoluchowski coagulation fragmentation equation by a natural change of variables. This enables us to deduce uniqueness for the mass flow equation and therefore for the corresponding Smoluchowski equation thanks to a coupling argument.

Article information

Source
Commun. Math. Sci., Volume 2, Supplemental Issue 1 (2004), 75-83.

Dates
First available in Project Euclid: 2 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.cms/1088777495

Mathematical Reviews number (MathSciNet)
MR2119875

Zentralblatt MATH identifier
1153.82341

Citation

Jourdain, Benjamin. Uniqueness via Probabilistic Interpretation for the Discrete Coagulation Fragmentation Equation. Commun. Math. Sci. 2 (2004), no. 1, 75--83. https://projecteuclid.org/euclid.cms/1088777495


Export citation